# SDR 2009FA0000002

- Difficulty date: December 18, 2008
- Submitted: January 8, 2009
- Operation: General aviation
- Aircraft: N929KD
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000240
- Aircraft time: 134 hours, 121 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: EM411514
- Part serial: 509
- Condition: Faulty
- Location: Rt Mlg
- Part time: 134 hours, 121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THE RT MLG FAILED TO FULLY RETRACT.  GEAR INTRANSIT INDICATED.  ON SELECTION OF LANDING GEAR DOWN, RT MLG FAILED TO EXTEND.  ALTERNATE GEAR EXTENSION USED AND GEAR EXTENDED FULLY AND "DOWN AND LOCKED" INDICATED.  NORMAL LANDING ACCOMPLISHED.  ON JACKS THE RT MLG WOULD ONLY RETRACT ABOUT 45 DEGREES AND WOULD NOT EXTEND FULLY WHEN SELECTED.  RT MLG ACTUATOR REPLACED AND SYSTEM FUNCTION TESTED NORMAL.
